# SDR NACA20160620002

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2013-18-08, A 1" CRACK WAS FOUND AT BS 500D +18.5 BELOW S12L. THERE IS AN INTERNAL PREVENTIVE MODIFICATION AT THIS LOCATION.  TEMP REPAIR INSTALLED IAW MESSAGE NAC-16-0014-10B.
